English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/2541
COMPARTIR / IMPACTO:
Estadísticas
logo share SHARE   Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:
Título

Symmetries in Classical field Theories

AutorLeón, Manuel de; Martín de Diego, David; Santamaría, Aitor
Palabras claveSymmetry
Multisymplectic form
Classical field theory
Cauchy surface
Fecha de publicación12-abr-2004
EditorWorld Scientific Publishing
CitaciónarXiv:math-ph/0404013v2
International Journal of Geometric Methods in Modern Physics 1(5): 651-710 (2004)
ResumenThe multisymplectic description of Classical Field Theories is revisited, including its relation with the presymplectic formalism on the space of Cauchy data. Both descriptions allow us to give a complete scheme of classification of infinitesimal symmetries, and to obtain the corresponding conservation laws.
URIhttp://hdl.handle.net/10261/2541
ISSN0219-8878
Aparece en las colecciones: (ICMAT) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
Symmetries.pdf517,18 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 


NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.